MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the patient presented in clinic on (b)(6) 2020.It was noted that the device reached eri on (b)(6) 2019.The last transmission in (b)(6) 2019 and in person in (b)(6) 2019 he had an estimated 9 months left on the battery.Premature depletion was suspected.No intervention was performed.The patient was stable.

Brand Name
CURRENT ACCEL VR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9836437
Report Number2938836-2020-01934
Device Sequence Number1538506
Product Code NVZ
UDI-Device Identifier05414734502634
UDI-Public05414734502634
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Model NumberCD1215-36
Device Catalogue NumberCD1215-36
Device Lot Number3473497
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1